MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-68
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is being requested with regard to the repair and status of the iabp.A supplemental report will be submitted when this information is provided to us.The full name of the event site was shortened due to field character limit; the full name is: (b)(6).
 
Event or Problem Description
It was reported that the cs100 intra-aortic balloon pump (iabp) had a helium leak and a low vacuum.It is unknown under which circumstances this event occurred.It is also unknown if there was a patient involvement.However, there was no adverse event reported.
 
Additional Manufacturer Narrative
Testing of actual/suspected device: (10) a getinge field service engineer (fse) evaluated the iabp and found that the iabp when operation at times presents a message on the bottom screen: vacuum activating the alarm.The iabp motor parts were changed previously.The fse changed the kit parts 5000 hours of the motor; however the iabp remained in error.The fse placed the solenoid control board, the error persisted.The fse then placed a test manifold actuator and the equipment returned to functioning normally.General cleaning was done on the equipment.The iabp was not released for clinical use.A supplemental report will be submitted if additional information is provided.
 
Additional Manufacturer Narrative
Testing of actual/suspected device (213): the unit passed all functional and safety tests per factory specifications.The iabp was then released to the customer and cleared for clinical service.A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, b6, b7, g4, g7, h2, h6(investigation type, investigation findings & investigation conclusions), h11.Corrected fields: g1(contact person), h10.A getinge field service engineer (fse) evaluated the iabp and found that the iabp when operation at times presents a message on the bottom screen: vacuum activating the alarm.The iabp motor parts were changed(they were due for change due to hours) but could be a potential for the failure to occur.The fse changed the kit parts 5000 hours of the motor; however the iabp remained in error.The fse placed the solenoid control board, the error persisted.The fse then placed a test manifold actuator and the equipment returned to functioning normally.General cleaning was done on the equipment.The iabp was not released for clinical use during this visit.The fse returned with the replacement part and replaced the manifold actuator and the equipment is functionally normally and was released for clinical use.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, PORTUGUESE, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key11900431
Report Number2249723-2021-01113
Device Sequence Number4247393
Product Code DSP
UDI-Device Identifier10607567108698
UDI-Public10607567108698
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3013-68
Device Catalogue Number0998-00-3013-68
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer06/02/2021
12/01/2021
06/21/2022
Initial Report FDA Received Date05/28/2021
Supplement Report FDA Received Date06/23/2021
12/23/2021
06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexPrefer Not To Disclose